Aa
A
A
A
Close
Undiagnosed Symptoms Community
25k Members
Avatar universal

Metoprolol or something else?

I was have been having some strange symptoms since starting metoprolol as a migraine preventative. My head feels like it weighs a ton, and there is a lot of pressure up there, too. I've also been experiencing blurry vision and some concentration issues. I also take lithium, trazodone and neurontin and a rare xanax.

I experienced these symptoms when I first started taking it and my neurologist said he didn't think they were because of the metoprolol but to start taking it at night instead, which I did for a while and the symptoms went away. I had a 10-day migraine spree recently and he was on some bike trip from which nobody knew when he would return and not knowing what to do, I finally thought of taking the med in the morning again. It was okay for the first 4 or 5 days, and then the symptoms returned (but not the migraines, knock wood)  Last night it got really bad - to the point that I would almost rather have a migraine! I also started feeling nauseous and almost felt like my throat was closing up.  I took nothing else yesterday and wasn't exposed to anything new.

I could really use some advice because my general practitioner is also on vacation!

Thanks,
Sheila
0 Responses
Top General Health Answerers
363281 tn?1518219421
Nelson, New Zealand
1756321 tn?1547098925
Queensland, Australia
19694731 tn?1482853437
AL
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.
Here are the pros and cons of the top fad diets and weight loss plans of the year.